# SDR ASOA200801521

- Difficulty date: November 16, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT RAILS HAVE SCATTERED CORROSION BETWEEN FS 581.00 TO FS 613.00.  
EXCEED THE ALLOWABLE DAMAGE IAW SRM 53-31-49 MA 7026048. REMOVED AND REPLACED SEAT TRACK PER AMM 53-00-49.
